Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 19, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Apr 2, 2016, 3:05 PM EDT. It took effect at Apr 3, 2016, 3:14 AM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2016, 3:05 PM EDT (19:05 UTC)
- In effect from
- Apr 3, 2016, 3:14 AM EDT
- Expired
- Apr 3, 2016, 7:52 PM EDT
- In force
- 17 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
640 WHUS72 KMFL 021905 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 305 PM EDT SAT APR 2 2016 AMZ650-651-670-671-030715- /O.NEW.KMFL.SC.Y.0019.160403T1200Z-160404T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 305 PM EDT SAT APR 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT SUNDAY. * WINDS...NORTH NORTHEAST AT 15 TO 20 KT. * WAVES/SEAS...6 TO 7 FT...HIGHER IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
2 follow-up statements
106 WHUS72 KMFL 030714 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 314 AM EDT SUN APR 3 2016 GMZ676-040000- /O.EXB.KMFL.SC.Y.0019.160403T0714Z-160404T0000Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 314 AM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS...NORTH NORTHEAST AT 20 TO 25 KT. * WAVES/SEAS...6 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-040000- /O.CON.KMFL.SC.Y.0019.160403T1200Z-160404T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 314 AM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WINDS...NORTH NORTHEAST AT 15 TO 20 KT. * WAVES/SEAS...6 TO 7 FT...HIGHER IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
356 WHUS72 KMFL 032352 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 752 PM EDT SUN APR 3 2016 DEFAULT OVERVIEW SECTION AMZ650-651-670-671-GMZ676-040100- /O.CAN.KMFL.SC.Y.0019.000000T0000Z-160404T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 752 PM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS ARE NOW DECREASING TO BELOW ADVISORY CRITERIA. THEREFORE...THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. ANOTHER SURGE OF NORTHERLY WINDS MAY BRING HAZARDOUS BOATING CONDITIONS AGAIN BY MID WEEK. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 2, 1:45 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Apr 2, 1:45 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 145 PM EDT SAT APR 2 2016 .AVIATION... EARLIER SHOWERS ALONG THE EAST COAST HAVE EITHER MOVED OFFSHORE OR DISSIPATED. LOOKS LIKE MOST OF SOUTH FLORIDA WILL STAY DRY AND VFR THROUGH THE REMAINDER OF THE AFTERNOON AS THE MAIN BAND OF SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE COLD FRONT SHOULD STILL BE WORKING ITS WAY DOWN THE PENINSULA. WILL KEEP IN VCSH FOR ALL SITES NORTH OF KMIA FOR ANY SMALL SHRA THAT FORM AHEAD OF THE MAIN RAIN BAND. BREEZY S-SW WIND 12-14 KT WITH OCCASIONAL GUSTS NEAR 20 KT THROUGH THIS AFTERNOON, ALTHOUGH AN S/SE EAST COAST SEA BREEZE MAY TRY TO GET ESTABLISHED RIGHT AT THE COAST. WITH THE CLOUD/RAIN BAND ASSOCIATED WITH THE FRONT APPROACHING THE REGION, VCSH INTRODUCED AT KAPF AFTER 00Z, KPBI AFTER 02Z, THEN THE REMAINDER OF THE EAST COAST SITES AFTER 07Z-08Z WITH THE EXPECTATION THAT THE BAND ITSELF WILL BE WEAKENING. THE FRONT ITSELF WILL BE MOVING THROUGH KAPF AROUND 04Z, THEN PBI-MIA CORRIDOR IN THE 07Z-09Z TIME FRAME. LOWER CEILINGS IN MVFR CATEGORY WILL ACCOMPANY THE FRONT AND LINGER THROUGH THE MORNING HOURS ON SUNDAY, THEN GRADUAL CLEARING SUNDAY WITH NORTH WINDS 10-15 KT GUSTING TO AROUND 20 KT. /MOLLEDA && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 2, 9:46 AM EDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 946 AM EDT SAT APR 2 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 030200- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 946 AM EDT SAT APR 2 2016 ...CHANCE OF THUNDERSTORMS LAKE OKEECHOBEE AREA AND PALM BEACHES THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: THERE IS A MODERATE RISK OF THUNDERSTORMS THIS AFTERNOON, MAINLY IN THE LAKE REGION AND PALM BEACH COUNTY. THE MAIN THREATS WILL BE OCCASIONAL LIGHTNING AND GUSTY WINDS. WIND: WIND GUSTS OF 40 TO 45 MPH ARE POSSIBLE WITH THE STRONGER STORMS OVER AND WEST OF LAKE OKEECHOBEE THIS AFTERNOON. RIP CURRENTS: THERE IS A SLIGHT CHANCE OF RIP CURRENTS ALONG THE ATLANTIC AND GULF COAST BEACHES TODAY .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MAINLY ATLANTIC WATERS ON SUNDAY. MARINE CONDITIONS MAY BECOME HAZARDOUS FOR SMALL CRAFT BY THE MIDDLE OF NEXT WEEK. THE RIP CURRENT RISK WILL INCREASE SUNDAY AND MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. MOLLEDA
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.